# SDR SWAA031800

- Difficulty date: August 11, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 65,232 hours, 70,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2330127
- Part serial: 30394
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FLIGHT DECK EXIT DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PER MM.
